# SDR USAAF97031

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ERI - FL 1202 - ON APPROACH, WITH APU RUNNING, CREW RECEIVED APU FIRE WARNING.  APU PERFORMED AUTO SHUT DOWN, AND THE FIRE BOTTLE DISCHARGED.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF A FIRE.  THE EXHAUST DUCTING, BLEED/LOAD CONTROL VALVE DUCTING AND SHROUD WERE CHECK FOR INTEGRITY.  NO PROBLEMS WERE FOUND.  THE FIRE BOTTLE WAS REPLACED.  (M)
